phone +7 (3412) 91 60 92

Archive of Issues

Year 2021 Volume 31 Issue 3 Total articles: 11
Table of contents
Author Name of article Pages
Assanova A.T., Zholamankyzy A. Problem with data on the characteristics for a loaded system of hyperbolic equations 353-364
Ayupov Sh.A., Zhalilov A.A. Asymptotic distribution of hitting times for critical maps of the circle 365-383
Beshtokov M.Kh. A numerical method for solving the second initial-boundary value problem for a multidimensional third-order pseudoparabolic equation 384-408
Gryzlov A.A. On projections of products of spaces 409-413
Lyapin A.P., Akhtamova S.S. Recurrence relations for the sections of the generating series of the solution to the multidimensional difference equation 414-423
Revina S.V., Lysenko S.A. Sufficient Turing instability conditions for the Schnakenberg system 424-442
Rubina L.I., Ul’yanov O.N. On solving non-homogeneous partial differential equations with right-hand side defined on the grid 443-457
Skorokhodov V.A., Sviridkin D.O. Flows in strongly regular periodic dynamic resource networks 458-470
Uspenskii A.A., Lebedev P.D. On the structure of the singular set of solutions in one class of 3D time-optimal control problems 471-486
Chentsov A.G., Chentsov P.A. On sequential traversal of sets 487-504
Prosviryakov E.Yu. Recovery of radial-axial velocity in axisymmetric swirling flows of a viscous incompressible fluid in the Lagrangian consideration of vorticity evolution 505-516
Year 2021 Volume 31 Issue 3 Total articles: 11